# SDR QXEA200602709

- Difficulty date: October 13, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 19,729 hours, 28,494 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Controller
- Part number: 83910321019
- Condition: Malfunctioned
- Location: Autofeather
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX - ON FLIGHT NR 2207, RETURNED TO GATE, DURING AUTOFEATHER TEST.  THE NR 1 ENGINE FEATHERED NORMALLY, BUT WHEN LIFTING THE TEST SWITCHES TO CHECK NR 2, THE NR 1 ENGINE FEATHERED.  MAINTENANCE REPLACED AUTOFEATHER CONTROLLER.  AUTOFEATHER SYSTEM AND POWER UPTRIM OPERATIONAL TEST GOOD.  AIRCRAFT RETURNED TO SERVICE.
